# SDR WX0A2023091031836

- Difficulty date: September 7, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N278NV
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 43,067 hours, 18,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND AFT MEGAPHONE TO BE EXPIRED / REMOVED AND REPLACED AFT MEGAPHONE REF LOPA. OPS CHECK GOOD."
